On the discriminant variety of a projective manifold.

M.L. Fania; M.C. Beltrametti

Forum mathematicum (1992)

  • Volume: 4, Issue: 6, page 529-548
  • ISSN: 0933-7741; 1435-5337/e

How to cite

top

Fania, M.L., and Beltrametti, M.C.. "On the discriminant variety of a projective manifold.." Forum mathematicum 4.6 (1992): 529-548. <http://eudml.org/doc/141690>.

@article{Fania1992,
author = {Fania, M.L., Beltrametti, M.C.},
journal = {Forum mathematicum},
keywords = {defect; codimension; extremal rays; contraction theorem of Kawamata; fibration},
number = {6},
pages = {529-548},
title = {On the discriminant variety of a projective manifold.},
url = {http://eudml.org/doc/141690},
volume = {4},
year = {1992},
}

TY - JOUR
AU - Fania, M.L.
AU - Beltrametti, M.C.
TI - On the discriminant variety of a projective manifold.
JO - Forum mathematicum
PY - 1992
VL - 4
IS - 6
SP - 529
EP - 548
KW - defect; codimension; extremal rays; contraction theorem of Kawamata; fibration
UR - http://eudml.org/doc/141690
ER -

NotesEmbed ?

top

You must be logged in to post comments.